# SDR UALA2009042901240

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 31,938 hours, 7,169 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN PUNCTURED FWD AND RIGHT OF DOOR 313AL SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGE EDDY CURRENT CUTOUT.  INSTALLED "J" REPAIR.
